# SDR ASOA2014041410330

- Difficulty date: March 19, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 30,905 hours, 22,571 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Bs 280 Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STIFFNER LOCATED AT BS 280, RBL 70, IS CRACKED.  REMOVED VERTICAL STIFFNER ANGLE IAW SRM 51-42-06-001-001-A01.  INSTALLED IAW DWG CC670-33050 AND SRM 51-42-06-001-001-A01.
